MAUDE Adverse Event Report: TTBIO CORP HENRY SCHEIN; HANDPIECE

TTBIO CORP HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2S MINI NON OPTIC
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Handpiece exploded while it was being used on a patient.No patient injury.
 
Event or Problem Description
Handpiece exploded while it was being used on a patient.No patient injury.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key20322335
Report Number3007007357-2024-00026
Device Sequence Number15361171
Product Code EFB
UDI-Device Identifier00304040110881
UDI-Public(01)00304040110881
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
Report Date (Section F) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2S MINI NON OPTIC
Device Catalogue Number570-1450
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2024
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/01/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/01/2024